Sur le nombre de points rationnels des variétés abéliennes et des Jacobiennes sur les corps finis

Translated title of the contribution: On the number of points on abelian and Jacobian varieties over finite fields

Yves Aubry, Safia Haloui, Gilles Lachaud

    Research output: Contribution to journalJournal articleResearchpeer-review

    266 Downloads (Pure)

    Abstract


    Nous établissons de nouvelles majorations et minorations pour le nombre de points rationnels des variétés abéliennes et des Jacobiennes sur un corps fini. Nous déterminons de plus les nombres maximum et minimum de points rationnels des surfaces Jacobiennes sur un corps fini donné.

    We give upper and lower bounds for the number of points on abelian and Jacobian varieties over finite fields. We also determine the values for the maximum and minimum number of points on Jacobian surfaces on a given finite field.
    Translated title of the contributionOn the number of points on abelian and Jacobian varieties over finite fields
    Original languageFrench
    JournalComptes Rendus Mathématique
    Volume350
    Issue number19-20
    Pages (from-to)907-910
    ISSN1631-073X
    DOIs
    Publication statusPublished - 2012

    Fingerprint Dive into the research topics of 'On the number of points on abelian and Jacobian varieties over finite fields'. Together they form a unique fingerprint.

    Cite this